A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I am a 50 years old and had a total hysterectomy 4 1/2 years ago. I have never been on replacement hormones, due to a tia 6 months after my total hysterectomy. I have recently been dx with high choletrol 319 and a low Vit D level. I am taking Vit D 50,000UI 2x week, and a daily med for cholestrol. I suffer from What I call Hot Flashes everyday. This has been going on for along time (years) I get a sick feeling in my stomache, my vision gets slightly blurred, my heart pounds rapidly,and I sweat terribly. My question is- How many is normal? Yesterday I journaled them-I had 8 during the day and 4 during the night. Yesterday was actually a good day? Thank you for your help.

Hot flashes occur in over 75% of all menopausal women lasting anywhere for a few months to over a decade. The onset, duration, and frequency of hot flashes vary from woman to woman so there is no fixed number of hot flashes per day that is considered “normal.”

Hot flashes can be triggered by . . . → Read More: I am a 50 years old and had a total hysterectomy 4 1/2 years ago. I have never been on replacement hormones, due to a tia 6 months after my total hysterectomy. I have recently been dx with high choletrol 319 and a low Vit D level. I am taking Vit D 50,000UI 2x week, and a daily med for cholestrol. I suffer from What I call Hot Flashes everyday. This has been going on for along time (years) I get a sick feeling in my stomache, my vision gets slightly blurred, my heart pounds rapidly,and I sweat terribly. My question is- How many is normal? Yesterday I journaled them-I had 8 during the day and 4 during the night. Yesterday was actually a good day? Thank you for your help.

I am a 54 year old woman taking Synthroid and a pill to help control my bladder (can’t think of its name). For the last several years, I have had problems after eating. I rarely feel hungry and get a full feeling in stomach after just a few bites. 30 – 60 minutes after eating a meal, I have to run to the bathroom and have diarrhea. Sometimes, I have to go back to the bathroom and have more loose stool. Will just taking fiber help this or is there something more serious happening?

Your symptoms can either be attributed to a gastrointestinal issue or to your thyroid medication. Early satiation and diarrhea are symptoms related to gastrointestinal pathology and can be do to something benign such as irritable bowel syndrome (IBS). Rarely, it can be an indication of gastrointestinal malignancy. Since you are 54, a screening colonoscopy is . . . → Read More: I am a 54 year old woman taking Synthroid and a pill to help control my bladder (can’t think of its name). For the last several years, I have had problems after eating. I rarely feel hungry and get a full feeling in stomach after just a few bites. 30 – 60 minutes after eating a meal, I have to run to the bathroom and have diarrhea. Sometimes, I have to go back to the bathroom and have more loose stool. Will just taking fiber help this or is there something more serious happening?

My dad has cancer. He was recently admitted for bleeding in the stomach. His bleeding and blood count is stable for now. the doctors are not allowing him to eat solid food yet. he is receiving only soduim chloride in a IV. Since it was started he has had numerous soft bowel movements. is the soduim chloride the cause of the bowel movement even if he is not eating solids?

Sodium chloride is saline which repletes the electrolytes in the body lost through sweat, urine, tears etc. This is normally given intravenously and does not contribute to the bowel movements your father is having. People will have bowel movements despite not eating food – this is completely normal.

In your father’s case, he is . . . → Read More: My dad has cancer. He was recently admitted for bleeding in the stomach. His bleeding and blood count is stable for now. the doctors are not allowing him to eat solid food yet. he is receiving only soduim chloride in a IV. Since it was started he has had numerous soft bowel movements. is the soduim chloride the cause of the bowel movement even if he is not eating solids?

I am passing a jelly like substance with my stool in the past 4 days, I’ve had a colonoscopy recent and 2 pollups were clipped, i’ve been trying to reduce my weight so i’ve been drinking green tea with lemon and no coffee and creamers…

Assuming you mean to say that you are passing a RED JELLY-LIKE substance in your stool, this is most likely blood. Bleeding from a polypectomy (removal of a polyp) can occur for up to 1 week post-procedure. If you continue to bleed past 1 week or if you are having increased volume and frequency of . . . → Read More: I am passing a jelly like substance with my stool in the past 4 days, I’ve had a colonoscopy recent and 2 pollups were clipped, i’ve been trying to reduce my weight so i’ve been drinking green tea with lemon and no coffee and creamers…

Hello, I am 49 years old and a woman. I have alot of joint pain, in hips, shoulders, and feet hurt also. Told it is osteoarthritus. I took a pack of prednisone. When I took the ten pills for a couple of days, I felt so much better, but then as they tapered down back in alot of pain. I take a lot of Ibuprofen also. The doctor said my bone density test showed I have oseopenia. I am 130 pounds 5’3”. Lately especially at night , my arms near shoulder area will kinda jerk for no reason, sometimes arm jerks back kinda like a spasm, not painful just makes me feel real edgy and upset. Legs do this some too. If I use my arms alot or stand for very long hips hurt and shoulders and hard to raise my hands over my head. I have a 12 year old son and would love to play ball ect. with him but when i even pitch my arms ache really bad and even hard to sleep on them at night. Has a test for Lupus and Rhuematoid arthritus and they said they were negative. Please help. Bones make noise climbing stairs etc, a crinkly sound.

With a diagnosis of osteopenia, you have a decreased overall level of calcium in your body. Your body requires calcium to regulate its nerves and if you have low calcium, your body will break down bones to release calcium. Electrolyte abnormalities such hypocalcemia or hypomagnesemia (low calcium or low magnesium) can cause your muscles to . . . → Read More: Hello, I am 49 years old and a woman. I have alot of joint pain, in hips, shoulders, and feet hurt also. Told it is osteoarthritus. I took a pack of prednisone. When I took the ten pills for a couple of days, I felt so much better, but then as they tapered down back in alot of pain. I take a lot of Ibuprofen also. The doctor said my bone density test showed I have oseopenia. I am 130 pounds 5’3”. Lately especially at night , my arms near shoulder area will kinda jerk for no reason, sometimes arm jerks back kinda like a spasm, not painful just makes me feel real edgy and upset. Legs do this some too. If I use my arms alot or stand for very long hips hurt and shoulders and hard to raise my hands over my head. I have a 12 year old son and would love to play ball ect. with him but when i even pitch my arms ache really bad and even hard to sleep on them at night. Has a test for Lupus and Rhuematoid arthritus and they said they were negative. Please help. Bones make noise climbing stairs etc, a crinkly sound.